# SDR AU960179

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airpts A9A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING AFT WING STRUT AND TWO BRACES CONTAINED LIGHT CORROSION -FOUND DURING X-RAY INSPECTION
